U.S. doctors online nowAsk doctors free
AZ
A 24-year-old female asked:

If a person takes 80mg of percocet for 3 days, then takes 130 one day, the next day 120mg, and then today 100 mg can they still od?

1 doctor answer2 doctors weighed in
Dr. Heidi Fowler
Psychiatry 26 years experience
Yes: An overdose occurs when an excessive dose of a medication is taken. Don't know what dose was prescribed to that person or if the medications were actually prescribed to that person. Any individual who is taking opioids other than how prescribed and is taking excessive amounts needs medical evaluation. If the person you are referring to is you - don't misuse medication or over-dose. Get help.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Mar 16, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.